# SDR P5CA9500703

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT NR 4 PYLON, FORWARD ACCESS DOOR CUTOUT 1.75 INCH LONG, TERMINATES AT FASTENER.  REPAIRED PER BOEING SRM 54-30-03 FIG 17B.
